MathSciNet Relay Station
MathSciNet bibliographic data
MR336282 (49 #1058) 46A40
Dodds, Theresa K. Y. Chow Egoroff properties and the order topology in Riesz spaces. Trans. Amer. Math. Soc. 187 (1974), 365–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement